Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

No appetite, vomiting, excessive saliva, diarrhea, sweating, dizziness. Should I go to ER?

For the last few days i have had no appetite . I try to eat but i get grossed out by the sight or smell of food and i end up vomiting and having extra saliva in my mouth. I also have liquid diarrhea and sweating a lot but i dont have a fever. Im starting to get a little dizzy...... Should i just wait for it to pass or do i go to the er?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query.
If you are not a victim of Organophosphate poisoning or taking cholinergic drug then your symptoms refers to gastroentritis which may viral or bacterial.
Take plenty of water and re hydration solutions, take small amount of meal.
Visit your doctor and get stool sample analysis to see causative angent then you may need proper antibiotic.
Hope it helps.
take care!
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor